# SDR YAXA2015120803

- Difficulty date: November 11, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N765KP
- Make and model: Piper PA-31-350
- Aircraft serial: 318253012
- Aircraft time: 10,320 hours
- Engine: Lyc LTIO540J2B
- Engine time: 3,526 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 05K21108
- Condition: Cracked
- Location: Nr 2
- Part time: 3,526 hours
- Component: Engine, Lyc, LTIO540J2B
- Component part number: LTIO540J2B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100 HOUR INSPECTION, THE NR 2 CYLINDER ON THE RT ENG WAS FOUND TO BE CRACKED IN THE INTAKE PORT, BETWEEN THE 14TH & 15TH COOLING FINS.  THE TELLTALE SIGN IS BLUE STAIN EMANATING FROM THIS AREA.  THIS IS THE 5TH CYLINDER WE HAVE FOUND CRACKED IN THE SAME PLACE ON THIS SET OF ENGS WITH NO EXPLANATION FROM THE MANUFACTURER.
